# SDR AALA20160725002

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,187 hours, 39,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT MARKER COVER WILL NO STAY ON.   AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED MARKER ASSEMBLY IAW AMM 33-53-01.
